Articles | Volume 20, issue 12
https://doi.org/10.5194/angeo-20-2003-2002
https://doi.org/10.5194/angeo-20-2003-2002
31 Dec 2002
 | 31 Dec 2002

New insights from a nonlocal generalization of the Farley-Buneman instability problem at high latitudes

J. Drexler, J.-P. St.-Maurice, D. Chen, and D. R. Moorcroft

Viewed

Total article views: 1,917 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
1,007 788 122 1,917 148 181
  • HTML: 1,007
  • PDF: 788
  • XML: 122
  • Total: 1,917
  • BibTeX: 148
  • EndNote: 181
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)

Cited

Latest update: 25 Oct 2026
Download
Share